arrow
Volume 20, Number 6
Previous Issue Next Issue

Zhong-Zhi Bai

J. Comp. Math., 20 (2002), pp. 561-574.

Preview Full PDF 1857 19401 Abstract

Yu-Hong Dai & Ya-Xiang Yuan

J. Comp. Math., 20 (2002), pp. 575-582.

Preview Full PDF 1861 19508 Abstract

Cheng-Jian Zhang

J. Comp. Math., 20 (2002), pp. 583-590.

Preview Full PDF 1840 19705 Abstract

Chun-Xiong Zheng & Hou-De Han

J. Comp. Math., 20 (2002), pp. 591-598.

Preview Full PDF 1796 19323 Abstract

Zhi-Min Zhang

J. Comp. Math., 20 (2002), pp. 599-610.

Preview Full PDF 1837 19418 Abstract

Helen M. Regan

J. Comp. Math., 20 (2002), pp. 611-618.

Preview Full PDF 2071 19702 Abstract

Geng Sun

J. Comp. Math., 20 (2002), pp. 619-626.

Preview Full PDF 1859 19917 Abstract

Liu Tang, Shu-Hua Zhang, J. R. Cannon, Yan-Ping Lin & Ming Rao

J. Comp. Math., 20 (2002), pp. 627-642.

Preview Full PDF 1969 19462 Abstract

Zi-Luan Wei

J. Comp. Math., 20 (2002), pp. 643-652.

Preview Full PDF 1845 19220 Abstract

Min-Fu Feng, Ping-Bing Ming & Rong-Kui Yang

J. Comp. Math., 20 (2002), pp. 653-672.

Preview Full PDF 1880 19532 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard